MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number BCD10
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk additional information received: a photo was received for review, and upon visual inspection of a photo, the following was observed: the photo shows the tip of the dissector from top view and the cotton were observed to be detached.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, product had split into pieces.All pieces of product have been removed from patient body.To complete procedure, physician used another product of the same type.Patient consequence was not reported.
 
Additional Manufacturer Narrative
(b)(4).Additional information received: unfortunately, despite multiple attempts customer didn`t provide any additional details (regarding additional information that was requested).See additional information that was requested below.Attempts have been made to obtain the following information: what procedure were they performing? was there any patient consequence? if yes: please explain? how was the patient consequence resolved? which lot number belongs to the reported device, r4143g or r4047e.To date, no response has been provided.If the device or further details are received at a later date, a supplemental medwatch will be sent.Corrected data: lot number could be r4143g or r4047e.Customer was unable to confirm.A manufacturing record evaluation was performed for the finished device lot numbers r4143g and r4047e and no non-conformances were identified.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9125529
Report Number3005075853-2019-22362
Device Sequence Number380501
Product Code MDM
UDI-Device Identifier10705036011866
UDI-Public10705036011866
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberBCD10
Device Lot NumberR4047E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date09/26/2019
Patient Sequence Number1